MathSciNet Relay Station
MathSciNet bibliographic data
MR1904062 47A16
Peris, Alfredo Hypercyclicity criteria and the Mittag-Leffler theorem. Hommage à Pascal Laubin. Bull. Soc. Roy. Sci. Liège 70 (2001), no. 4-6, 365–371 (2002).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement